Healthcare & Clinical Calculators
GRACE ACS Risk Score: NSTEMI/STEMI Mortality & < 24h Invasive Timing
Sum the 8-predictor Global Registry of Acute Coronary Events (GRACE) point score and stratify ESC NSTEMI risk tiers (<= 108 Low, 109–140 Intermediate, > 140 High Risk < 24h angiography).
ESC Class Ia invasive timing—why GRACE > 140 triggers coronary angiography within 24 hours!
Derived by Christopher B. Granger et al. (Archives of Internal Medicine, 2003) and Keith A. A. Fox et al. (BMJ, 2006) across > 40,000 Acute Coronary Syndrome admissions in 14 countries, the GRACE in-hospital risk model integrates 8 admission predictors: Age (0–100 pts), Heart Rate (0–46 pts), Systolic BP (0–58 pts, higher points for cardiogenic hypotension!), Serum Creatinine (1–28 pts), Killip Heart Failure Class I–IV (0–59 pts), Cardiac Arrest at Admission (0/39 pts), ST-Segment Deviation (0/28 pts), and Elevated Cardiac Troponin/Enzymes (0/14 pts)!
Under European Society of Cardiology (ESC) NSTE-ACS guidelines, total GRACE points stratify in-hospital mortality and catheterization urgency: Low Risk <= 108 (< 1% mortality), Intermediate Risk 109–140 (1%–3% mortality), and High Risk > 140 (> 3% mortality — Class I indication for early invasive coronary angiography within 24 hours)!
| GRACE NSTE-ACS Total Points | In-Hospital Mortality Tier | ESC Catheterization Timing Strategy |
|---|---|---|
| <= 108 Points (e.g., Total = 88) | Low Risk (<= 108 — < 1% In-Hospital Mortality) | Selective / Non-Urgent Invasive Evaluation |
| 109 – 140 Points | Intermediate Risk (109–140 — 1%–3% Mortality) | Inpatient Invasive Strategy |
| > 140 Points (e.g., Total = 169) | High Risk (> 140 — > 3% Mortality, < 24h Invasive) | Early Invasive Angiography Within 24 Hours |
Total GRACE Acute Coronary Syndrome Point Score
Sums validated nomogram subscores across Age (B2), Heart Rate (B3), Systolic BP (B4), Creatinine (B5), Killip Class (B6), and Arrest/ST-Deviation/Biomarkers (B7).
=IF(MIN(B2:B7) < 0, "GRACE Subscores Cannot Be Negative", SUM(B2:B7))ESC NSTE-ACS Risk & Early-Invasive (< 24h) Triage Tier
Classifies GRACE totals into Low (<= 108), Intermediate (109–140), and High (> 140) risk.
=IF(MIN(B2:B7) < 0, "GRACE Subscores Cannot Be Negative", IF(SUM(B2:B7) > 140, "High Risk (> 140 — > 3% Mortality, < 24h Invasive)", IF(SUM(B2:B7) >= 109, "Intermediate Risk (109–140 — 1%–3% Mortality)", "Low Risk (<= 108 — < 1% In-Hospital Mortality)")))Try the example
Use the original values or change them to test your understanding.